

in cooperation with



Day 1 – April 09th At Fraunhofer IEE Campus in Kassel				
09:30 – 10:00	Onboarding and welcome Coffee			
10:00 – 10:15	Welcome and Introduction	IEE, OPAL-RT		
10:15 – 10:45	Introduction to Grid-Forming control	IEE		
10:45 – 11:15	Keynote: Grid operator			
15 min break				
11:30 – 12:00	The importance of power electronic systems with Grid- Forming control for power system stability	IEE		
60 min break				
13:00 – 13:30	RICOSO - A hybrid solution for advanced rapid control prototyping and power hardware-in-the-loop testing	IEE		
13:30 – 15:00	How do you do test and validation: From offline to RCP to PHIL simulation	OPAL-RT		
15 min break				
15:15 – 15:45	Laboratory tour at Fraunhofer IEE medium-voltage laboratory	IEE		
15:45 – 16:30	Open Discussion			
19:00 – 22:00	Evening get-together			

Address: Joseph-Beuys-Straße 8, 34117 Kassel

Day 2 – April 10th At Fraunhofer IEE Systec			
09:00 – 10:00	Laboratory tour at the Fraunhofer IEE Test Center Systec	IEE	
10:00 – 11:00	Demonstration of the utilization of Grid-Forming control and P-HiL – Part 1	IEE	
15 min break			
11:15 – 12:30	Demonstration of the utilization of Grid-Forming control and P-HiL – Part 2	IEE	
60 min break			
13:30 – 14:30	Wrap up and closure	IEE, OPAL-RT	